Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Haematoma on cheek, hard lump, discoloration. Using a warm pad, taking ibuprofen. Suggestions?

Hi I had a fall about a month ago and have a haematoma left on my cheek. It is slightly discoloured and a hard lump it is causing me great distress I cannot get rid of it and see it going for the foreseeable future just hard lump i have been putting a warm pad on it every night and taking ibrufen. I have had to miss a wedding this week end because my husband is embarrassed to take me out what can i do i cannot live like this
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Sally,

I understand your concern.

In my suggestion, you need to get the affected part X-rayed and look for underlying pathology.

A hematoma occurring after an injury or fall does not last this longer. There might be some other secondary pathology underneath.

Please get it x-rayed and examined by your doctor again.

Also, take effective anti-inflammatory drugs like Chlorzoxazone and Diclofenac combination along with Chymoral forte for faster healing.

I wish you quick recovery.

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor